MathSciNet Relay Station
MathSciNet bibliographic data
MR2354348 93B36 (93C23 93C55)
Zhang, L.; Shi, P.; Boukas, E.-K. $H\sb \infty$ output-feedback control for switched linear discrete-time systems with time-varying delays. Internat. J. Control 80 (2007), no. 8, 1354–1365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement